Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from stomach cramps and Sinusitis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hello doctor. For the past 4 days, I am experiencing discomfort due to the 1. Slight pain on the right cheek, and tingling sensation for some of the teeth 2. Intermittent Stomach Cramps and slight vomiting sensation . I have tried antacids and medicines for releiving gas. While these have helped, the problem still remains. Can you pls. advise?
Doctor :   hi
User :   hello
Doctor :   can i know your age?
User :   33
Doctor :   ok
Doctor :   is it only from 2 days that you have nausea and stomach ache?
User :   As I understand the pain on the cheek is more of a Sinus toothache
Doctor :   or did you have this before also?
User :   Yes only from the last 2 days
Doctor :   I would first ask a few questions related to your stomach ache.
User :   ok
Doctor :   how has your diet been?
User :   Mostly home food, low fat
Doctor :   ok
User :   But I have eaten from outside as well once or twice
Doctor :   do you smoke or consume alcohol?
User :   I do, in the last 2 days I drank whisky in moderate amount
Doctor :   eating out , you mean in the last few days ?
User :   yes
Doctor :   any spicy food along with it/
Doctor :   till now any episodes of vomitting?
Doctor :   ok
Doctor :   any fever? or other symptoms apart from this? belching?
User :   But I did have a chilly lime
User :   which was spicy
Doctor :   ok
User :   No fever
User :   I am experiencing sinus problem
Doctor :   ok
Doctor :   for your stomach cramps have you taken any medicines?
Doctor :   ok, sinus problem since when ?
User :   For the cramps I have taken Gasex
Doctor :   ok
User :   and hajmola
User :   Sinus and the toothache, I had from the last 1 week
User :   That has subsided now, but is still present
Doctor :   the tooth ache is due to different reason I feel.
User :   ok
Doctor :   if you have noticed any bleeding from gums?
User :   no bleeding
Doctor :   along with it , it could mean some infection.
Doctor :   you can just take a painkiller
User :   ok
Doctor :   DOLO 500 mg
Doctor :   the pain will subside
User :   I am taking enflam for the teeth
User :   that helps
Doctor :   ok continue it
User :   ok
Doctor :   for the sinusitis , are you on medicines?
User :   not at present
Doctor :   sometimes if sinus gets worse it will cause many symptoms
User :   ok
Doctor :   due to nasal blocks, you may feel some pain in the cheeks too.
User :   ok
Doctor :   for your stomach cramps, they will come down, till then avoid spicy food.
User :   ok
Doctor :   drink lots of water and have meals on time.
User :   ok
Doctor :   keep it blande for a couple of days and do not consume any alcohol
User :   oh ok
User :   The intermittent cramps
Doctor :   for a while, it will subside, since there are no other symptoms, I do not think it needs to be worried about
User :   and the vomiting sensation will subside untreated?
Doctor :   if the cramps persists you may need some antibiotics and anti spasmodics
Doctor :   for which you must see a doctor foe prescription.
User :   ok
Doctor :   did you follow what i suggested?
User :   Yes I did
Doctor :   for nausea you could take ginger in 30 ml of warm water.
Doctor :   it will reduce the nausea.
User :   ok
User :   How much ginger?
Doctor :   any vomiting , if follows, please make sure you have lot of fluids.
User :   I have slight headache as well
Doctor :   a pinch of it, well ground
User :   ok
Doctor :   DOLO 500 mg will help to treat the headache as well
User :   ok
Doctor :   but if sinusitis is persisting you need medicines.
Doctor :   you could try steam inhalations.
Doctor :   they really help
User :   ok
User :   is there a problem with bathing head
User :   in the mean time?
Doctor :   they will release the pores and drain out clogs and fluid to make you breathe well and reduce headache too.
Doctor :   no, you could take bath, but make sure the water is hot enough
Doctor :   and dry your hair immediately with a drier .
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor